# SDR FDEA2019123183320

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: NPB6772
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1393 LBL105 TO LBL111, CENTER WING UPPER PANEL HAS   CORROSION (MARKED) CORRECTION: STA # IS:  STA 1299LBL105 TO LBL 111 - REMOVED FASTENERS, REMOVED   CORROSION, NDT CHECKED FOR MATERIAL LOSS AND FOUND TO BE WITHIN ALLOWABLE   LIMITS PER SRM 57-10-01-1A FIG 101, HOLES WERE ALSO CHECKED BY NDT WITH NO DEFECTS   NOTED, AREA WAS TREATED, PRIMED, FASTENERS WERE RE-INSTALLED AND VAPOR   BARRIER WAS RE-APPLIED.
